Research Repository

Asynchronously switched control of a class of slowly switched linear systems

Zhao, Xudong, Shi, Peng and Zhang, Lixian (2012) Asynchronously switched control of a class of slowly switched linear systems. Systems and Control Letters, 61 (12). pp. 1151-1156. ISSN 0167-6911

Full text for this resource is not available from the Research Repository.


The stabilization problem for a class of switched linear systems with average dwell time (ADT) switching is reinvestigated in this paper. State-feedback controllers are designed, which takes the more practical case, asynchronous switching, into account, where the so-called “asynchronous switching” indicates that the switchings between the controllers and the system modes are in the presence of a time delay. By combining the asynchronous switching, an improved stabilization approach is given, and existence conditions of the controllers associated with the corresponding ADT switching are formulated in terms of a set of linear matrix inequalities. A numerical example is given to show the validity and potential of the obtained theoretical results.

Item Type: Article
Uncontrolled Keywords: ResPubID25427, asynchronously switched control, stability, switched systems
Subjects: Current > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: Yimin Zeng
Date Deposited: 07 Apr 2014 06:41
Last Modified: 12 Aug 2014 02:09
ePrint Statistics: View download statistics for this item
Citations in Scopus: 87 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar